MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG B. BRAUN; ACCESSORIES, PUMP, INFUSION

B. BRAUN MELSUNGEN AG B. BRAUN; ACCESSORIES, PUMP, INFUSION
Catalog Number 8713112D
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported incident are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: burnt hot prong.
 
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4) the used power supply was received for evaluation.During the initial visual examination the reported thermal damage was confirmed.Upon further evaluation, it was determined that the pins on the primary adaptor were damaged in a way that caused them to lose connection with the board inside the power supply.The loose connection between the pins and the internal board of the power supply caused the thermal damage.Based on the condition of the power supply when it was received, the cause of the disconnection between the pins and the board was most likely the result of the power supply being dropped several times.If additional information becomes available, a follow up report will be submitted.

Brand Name
B. BRAUN
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key8335744
Report Number9610825-2019-00009
Device Sequence Number1663151
Product Code MRZ
UDI-Device Identifier04046964085673
UDI-Public(01)04046964085673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
Report Date (Section F) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713112D
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/21/2019
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer03/29/2019
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/29/2019